# SDR UPS99430491

- Difficulty date: August 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N673UP
- Make and model: Boeing 747123
- Aircraft serial: 20325
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Skin
- Part number: 6SB97904210
- Condition: Cracked
- Location: Nr 1 Tr Unit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, 4 X 3 CRACKED OUT AREA AT NR 1 ENG EXHAUST OUTER SLEEVE SKIN O/B SIDE AT 1130.  REMOVED TURBINE EXHAUST SLEEVE FRAME ASSY PER MM 78-1-01, INSTALLED NR 1 ENG THRUST REVERSER SLEEVE ASSY PER MM 78-11-00 (P/N 6SB97904-2 10) ON, (P/N 6SB97904-210) OFF, (S/N 000162) ON.
